# SDR SWAA2015071041792

- Difficulty date: July 3, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED BETWEEN BS 312 - 344, RBL 31.6.  R & R STRAP IAW SRM & DWG.
